# SDR MWE2008F00017

- Difficulty date: July 3, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N918ME
- Make and model: Boeing 717-200
- Aircraft serial: 55180
- Engine: Rroyce BR700715A130
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 715K9004507
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT THRUST REVERSER LOWER Z-FRAME, AT STA 26.666 HAS A CRACKED REPAIR AT THE LT END.  FABRICATED AND INSTALLED DOUBLER.  (K)
